Monotone decompositions of continua irreducible about a finite subset
Fundamenta Mathematicae, Tome 72 (1971) no. 3, pp. 255-264
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_72_3_255_264,
author = {M. Russel},
title = {Monotone decompositions of continua irreducible about a finite subset},
journal = {Fundamenta Mathematicae},
pages = {255--264},
year = {1971},
volume = {72},
number = {3},
doi = {10.4064/fm-72-3-255-264},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-72-3-255-264/}
}
TY - JOUR AU - M. Russel TI - Monotone decompositions of continua irreducible about a finite subset JO - Fundamenta Mathematicae PY - 1971 SP - 255 EP - 264 VL - 72 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-72-3-255-264/ DO - 10.4064/fm-72-3-255-264 LA - en ID - 10_4064_fm_72_3_255_264 ER -
M. Russel. Monotone decompositions of continua irreducible about a finite subset. Fundamenta Mathematicae, Tome 72 (1971) no. 3, pp. 255-264. doi: 10.4064/fm-72-3-255-264
Cité par Sources :